# SDR YENA20150722310

- Difficulty date: July 22, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: A10597
- Condition: Fod
- Part time: 30,907 hours, 10,852 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING INCOMING INSPECTION, FOR THE COMPONENT SHOP VISIT, A FOREIGN OBJECT WAS FOUND INSTALLED IN THE SLIDE, APPEARS TO BE SELF MADE TOOLING.  AS INSTALLED, THIS TOOL WOULD HAVE PREVENTED THE PROPER INFLATION OF SLIDE DURING AN EMERGENCY.  REMOVED DEBRIS.
